# SDR 08FDEA02132

- Difficulty date: June 3, 2008
- Submitted: June 3, 2008
- Operation: Air carrier
- Aircraft: N220FE
- Make and model: Boeing 727233
- Aircraft serial: 20934
- Aircraft time: 56,473 hours, 35,606 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 69471112
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELTA BEAM INTERIOR RT LOWER CHORD AT BS 747 - 749, RBL 5, IS CORRODED ON INNER SURFACE AT AND AROUND SPLICE.  BLENDED CORROSION AT LOWER, FWD CHORD.  FOUND TO BE OUT OF LIMITS, REF DWG 69-47111.  REPLACED CHORD REF DWG 65-47111.  THIS IS CLASSIFIED AS A MAJOR REPAIR.
